Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depressogenic effects of medications. phidippus

Posted by g_g_g_unit on April 23, 2012, at 22:50:47

In reply to Re: Depressogenic effects of medications. g_g_g_unit, posted by phidippus on April 23, 2012, at 15:58:01

> i WENt from 20 mgs to 60 mgs over the course of three days.
>
> At 60 mgs, Namenda actually helped with my anxiety, where as at lower doses it did nothing.
>
> I didn't have much in the way of side-effects.
>
> Eric

Thanks for the info.

Any help with OCD, or just anxiety?

Did it alter (for the better..) the effect of any stimulant (Vyvanse?) you're on?

Are you taking it at the moment?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:1015011
URL: http://www.dr-bob.org/babble/20120411/msgs/1016271.html